| Model Number |
350-21-03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the bone formation and subsequent surgery cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.Concomitant device(s): 350-11-04, tibial plate fb sz 4 lt.350-01-03, talar implant sz 3 lt.
Event or Problem Description
As reported, this (b)(6) y/o male patient developed heterotrophic bone at the medial malleolus.Surgical excision of heterotrophic bone at the medial malleolus, and debridement of ankle joint.The patient has history of osteoarthritis, hypertension, uses tobacco.The case report form indicates this event is not related to devices or procedure.This event report was received through clinical data collection activities.